# SDR DALA2014090504915

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 31,619 hours, 16,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 61-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41R BETWEEN FRAMES 61 - 64 IN AFT CARGO BAY.   REPAIRED ON STRINGER IAW ERA 528140-14, PAGE 1 TO PAGE 5, FIG 1, SHEET 1 TO SHEET 3, REV ORIGINAL AND PRI 528140-14, REV 0.
